# SDR A6WA200240015

- Difficulty date: April 24, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 3,700 hours, 3,081 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 22850252101
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 3,700 hours, 3,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER STANG FAIRING CRACKED MAINTENANCE REMOVED AND REPLACED UPPER STANG FAIRING.
